Solving Coupled Impulsive Fractional Differential Equations With Caputo-Hadamard Derivatives in Phase Spaces

Main Article Content

Hasanen A. Hammad, Hassen Aydi, Doha A. Kattan


In this manuscript, we incorporate Caputo-Hadamard derivatives in impulsive fractional differential equations to obtain a new class of impulsive fractional form. Further, the existence of solutions to the proposed problem has been inferred under a state-dependent delay and suitable hypotheses in phase spaces. Finally, the considered problem has been supported by an illustrative application.

Article Details


  1. S. Abbas, M. Benchohra, J.R. Graef, J. Henderson, Implicit Fractional Differential and Integral Equations: Existence and Stability, De Gruyter, Berlin, (2018).
  2. M.I. Abbas, M. Alessandra Ragusa, Solvability of Langevin Equations With Two Hadamard Fractional Derivatives via Mittag-Leffler Functions, Appl. Anal. 101 (2021), 3231–3245.
  3. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, (2000).
  4. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, NorthHolland Mathematics Studies, 204. Elsevier, Amsterdam, (2006).
  5. S. Muthaiah, D. Baleanu, N. Gopal Thangaraj, Existence and Hyers-Ulam Type Stability Results for Nonlinear Coupled System of Caputo-Hadamard Type Fractional Differential Equations, AIMS Math. 6 (2021), 168–194.
  6. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, (1999).
  7. Humaira, H.A. Hammad, M. Sarwar, M. De la Sen, Existence Theorem for a Unique Solution to a Coupled System of Impulsive Fractional Differential Equations in Complex-Valued Fuzzy Metric Spaces, Adv. Diff. Equ. 2021 (2021), 242.
  8. H.A. Hammad, M. De la Sen, Analytical Solution of Urysohn Integral Equations by Fixed Point Technique in Complex Valued Metric Spaces, Mathematics. 7 (2019), 852.
  9. H.A. Hammad, M. Zayed, Solving Systems of Coupled Nonlinear Atangana–Baleanu-Type Fractional Differential Equations, Bound Value Probl. 2022 (2022), 101.
  10. R.P. Agarwal, M. Benchohra, S. Hamani, A Survey on Existence Results for Boundary Value Problems of Nonlinear Fractional Differential Equations and Inclusions, Acta Appl. Math. 109 (2008), 973–1033.
  11. M. Benchohra, J. Henderson, S.K. Ntouyas, A. Ouahab, Existence Results for Fractional Order Functional Differential Equations With Infinite Delay, J. Math. Anal. Appl. 338 (2008), 1340–1350.
  12. H.A. Hammad, M. De la Sen, Stability and Controllability Study for Mixed Integral Fractional Delay Dynamic Systems Endowed with Impulsive Effects on Time Scales, Fractal Fract. 7 (2023), 92.
  13. H.A. Hammad, H. Aydi, H. Işık, M. De la Sen, Existence and Stability Results for a Coupled System of Impulsive Fractional Differential Equations With Hadamard Fractional Derivatives, AIMS Math. 8 (2023), 6913–6941.
  14. M.I. Abbas, M. Alessandra Ragusa, Solvability of Langevin Equations With Two Hadamard Fractional Derivatives via Mittag-leffler Functions, Appl. Anal. 101 (2021), 3231–3245.
  15. J.K. Hale and S.M.V. Lunel, Introduction to Functional Differential Equations, Applied Mathematical Sciences, 99, Springer-Verlag, New York, (1993).
  16. V. Kolmanovskii, A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, (1999).
  17. V. Lakshmikantham, D.D. Bainov, P.S. Simeonov, Theory of Impulsive Differntial Equations, Worlds Scientific, Singapore, (1989).
  18. C. Corduneanu, V. Lakshmikantham, Equations With Unbounded Delay: A Survey, Nonlinear Anal.: Theory Methods Appl. 4 (1980), 831–877.
  19. J. Hale, J. Kato, Phase Space for Retarded Equations With Infinite Delay, Funkcial. Ekvac. 21 (1978), 11–41.
  20. F. Kappel, W. Schappacher, Some Considerations to the Fundamental Theory of Infinite Delay Equations, J. Diff. Equ. 37 (1980), 141–183.
  21. K. Schumacher, Existence and Continuous Dependence for Functional-Differential Equations With Unbounded Delay, Arch. Rational Mech. Anal. 67 (1978), 315–335.
  22. A.V. Rezounenko, J. Wu, A Non-Local Pde Model for Population Dynamics With State-Selective Delay: Local Theory and Global Attractors, J. Comput. Appl. Math. 190 (2006), 99–113.
  23. D.R. Willé, C.T.H. Baker, Stepsize Control and Continuity Consistency for State-Dependent Delay-Differential Equations, J. Comput. Appl. Math. 53 (1994), 163-170.
  24. N. Abada, R.P. Agarwal, M. Benchohra, H. Hammouche, Existence Results for Nondensely Defined Impulsive Semilinear Functional Differential Equations With State-Dependent Delay, Asian-Eur. J. Math. 01 (2008), 449– 468.
  25. E.H.A. Dads, K. Ezzinbi, Boundedness and Almost Periodicity for Some State-Dependent Delay Differential Equations, Electron. J. Diff. Equ. 2002 (2002), 67.
  26. A. Anguraj, M.M. Arjunaj and E.M. Hernandez, Existence Results for an Impulsive Neutral Functional Differential Equation With State-Dependent Delay, Appl. Anal. 86 (2007), 861-872.
  27. E. Hernandez, A. Prokopczyk, L. Ladeira, A Note on Partial Functional Differential Equations With State-Dependent Delay, Nonlinear Anal.: Real World Appl. 7 (2006), 510–519.
  28. E. Hernandez, R. Sakthivel, S.T. Aki, Existence Results for Impulsive Evolution Differential Equations With StateDependent Delay, Electron. J. Diff. Equ. 2008 (2008), 28.
  29. H.A. Hammad, M.D. la Sen, H. Aydi, Generalized Dynamic Process for an Extended Multi-Valued F -Contraction in Metric-Like Spaces With Applications, Alexandria Eng. J. 59 (2020), 3817–3825.
  30. H.A. Hammad, H. Aydi, M. Zayed, Involvement of the Topological Degree Theory for Solving a Tripled System of Multi-Point Boundary Value Problems, AIMS Math. 8 (2022), 2257–2271.
  31. H.A. Hammad, M.F. Bota, L. Guran, Wardowski’s Contraction and Fixed Point Technique for Solving Systems of Functional and Integral Equations, J. Funct. Spaces. 2021 (2021), 7017046.
  32. M.A. Darwish, S.K. Ntouyas, Semilinear Functional Differential Equations of Fractional Order With StateDependent Delay, Electron. J. Diff. Equ. 2009 (2009), 38.
  33. M. Benchohra, F. Berhoun, Impulsive Fractional Differential Equations With State-Dependent Delay, Commun. Appl. Anal. 14 (2010), 213–224.
  34. F. Jarad, T. Abdeljawad, D. Baleanu, Caputo-Type Modification of the Hadamard Fractional Derivatives, Adv. Diff. Equ. 2012 (2012), 142.
  35. Y. Hino, S. Murakami, T. Naito, Functional Differential Equations with Unbounded Delay, Springer-Verlag, Berlin, (1991).